Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Computers Mathematics with Applications
    Year: 2011
    Volume: 62
    Number: 1
    DBLP: db/journals/cma/cma62.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 469  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    H. Zegeye, M. Robdera, B. Choudhary.
    Convergence theorems for asymptotically pseudocontractive mappings in the intermediate sense.
    Computers Mathematics with Applications 2011, Volume 62 (0) 2011
    Journal article
    Mohamed K. El-Daou.
    Exponentially weighted Legendre-Gauss Tau methods for linear second-order differential equations.
    Computers Mathematics with Applications 2011, Volume 62 (0) 2011
    Journal article
    Erhan Set, Mehmet Zeki Sarikaya.
    On the generalization of Ostrowski and Grüss type discrete inequalities.
    Computers Mathematics with Applications 2011, Volume 62 (0) 2011
    Journal article
    Naim Çagman, Serkan Karatas, Serdar Enginoglu.
    Soft topology.
    Computers Mathematics with Applications 2011, Volume 62 (0) 2011
    Journal article
    Aimin Xu, Zhongdi Cen.
    A unified approach to some recurrence sequences via Faà di Bruno's formula.
    Computers Mathematics with Applications 2011, Volume 62 (0) 2011
    Journal article
    Hari M. Srivastava, Dragana Jankov Masirevic, Tibor K. Pogány, Ram K. Saxena.
    Two-sided inequalities for the extended Hurwitz-Lerch Zeta function.
    Computers Mathematics with Applications 2011, Volume 62 (0) 2011
    Journal article
    Ahmet Yildirim, Hassan Askari, Zia Saadatnia, Mohammad KalamiYazdi, Yasir Khan.
    Analysis of nonlinear oscillations of a punctual charge in the electric field of a charged ring via a Hamiltonian approach and the energy balance method.
    Computers Mathematics with Applications 2011, Volume 62 (0) 2011
    Journal article
    Elif Yasar, Sibel Yalçin.
    Neighborhoods of a new class of harmonic multivalent functions.
    Computers Mathematics with Applications 2011, Volume 62 (0) 2011
    Journal article
    Chen-Hao Wang, Jeng-Rong Ho.
    A lattice Boltzmann approach for the non-Newtonian effect in the blood flow.
    Computers Mathematics with Applications 2011, Volume 62 (0) 2011
    Journal article
    A. K. Abdul Hakeem, S. Saravanan, P. Kandaswamy.
    Natural convection in a square cavity due to thermally active plates for different boundary conditions.
    Computers Mathematics with Applications 2011, Volume 62 (0) 2011
    Show item 1 to 10 of 469  

    Your query returned 469 matches in the database.